Minoxidil hair formulation is commonly used for the treatment of male or female androgenic alopecia. This over-the-counter product is wrongly considered safe. The ingestion of a few milliliters by a child can lead to significant intoxication. We report a case of significant intoxication after the ingestion of topical minoxidil (Alopexy; Pierre Fabre Laboratoires, SA, Switzerland). A 7-year-old girl, who accidentally ingested a teaspoon of minoxidil hair solution, presented to the pediatric emergency department for emesis. At admission, she had a blood pressure of 86/56 mm Hg and a pulse of 149 beats per minute. Hypotension lasted 40 hours with the lowest value 24 hours after ingestion (79/33 mm Hg). She presented electrocardiogram changes (sinus tachycardia and flattening T-waves) but normal cardiac enzymes. Infusion of 20 mL/kg of normal saline fluid had no hemodynamic effect. Her blood pressure normalized on day 2. Minoxidil topical solution is an unsafe product for children. This formulation should be strictly kept out of reach of children and manufacturers should enhance child-resistance security of packaging. The over-the-counter availability must be questioned.